# SDR HALA2015123100254

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 50,083 hours, 9,045 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Idg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  STATUS MESSAGE RT IDG VALVE DISPLAYED.  PERFORMED EICAS BITE.  MESSAGE CLEARED.  NO FAULTS.  RAN UP ENG NR 2 FOR 5 MINUTES ON IDLE, NO FAULTS NOTED.  OK FOR SERVICE.
